Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 25, 2014, 05:12:07 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 643512
  • Total Topics: 48964
  • Online Today: 174
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 96
Total: 101

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Major concern over blips  (Read 1034 times)

0 Members and 1 Guest are viewing this topic.

Offline hereinny

  • Member
  • Posts: 69
Major concern over blips
« on: August 30, 2012, 12:23:47 AM »
Its been a long year.  In December 2012 I had a somewhat minor surgery and then a week or so later I had blood work done.  My VL was was about 50.  Two months later I was UD. In March I had a colon resection (removal of my right colon) and in May my VL was slightly over 50 again.  I just had blood work done and now my VL is 880 with Tcells of 560.  (560 is about the highest i have ever had)  My Doctor is not overly concerned.  He feels that these are just blips possibly caused by two back to back surgeries. He feels that since my Tcells seem good that another test in a couple of months will show a drop in VL.  All other labs were good.  He also ordered a resistance test but did not have the result yet.  He said that the resistance test may not doable since they dont usually show anything with a VL less than 1000.

My adherence is as close to perfect as possible.  I have never missed a dose.  Late by a couple of hours on 3 or 4 occasions and one time nearly 13 hours late. (was taking an antibiotic at the time that looked similar to Atripla and took that instead of the Atripla by accident.  Didnt realize it until the next day)  This was nearly 2 years ago and in the last year I have been right on the money every day.

Since the colon surgery i have had some very loose stools.  Not really all out diarrhea but I have been going 3 or 4 times a day and lets just say I can expel everything with no effort.  :P  I have been reading up on medication absorption and finding that gastro-intestinal irregularities can adversely affect the absorption of HIV meds. 

Any thoughts would be appreciated.

In a nutshell:
prior to December 2011,   undetectable since start of Atripla in 7/09
12/15/11    appendectomy
12/27/11    VL 150 +/-   tcells  400ish
2/28/12     VL  UD
3/10/12     Right colon resection
5/20/12     VL 60  +/-    tcells 400s
8/25/12     VL 880         tcells 580s

Offline hereinny

  • Member
  • Posts: 69
Re: Major concern over blips
« Reply #1 on: August 30, 2012, 12:25:23 AM »
Correction:  First paragraph should say surgery was in Dec 2011

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.